MAUDE Adverse Event Report: TERUMO BCT RIKA; RIKA PLASMA DONATION SYSTEM

TERUMO BCT RIKA; RIKA PLASMA DONATION SYSTEM
Model Number 42000
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: the device was checked out by a technician at the customer site.The technician did troubleshooting for alarm 3205- no fault detected in device (rollers spin freely, no obstruction, solid and responsive electrical connections).While troubleshooting the technician noticed the ac pump fluid detector was indicating the presence of air with a fluid filled tube.The tech tested ac fluid sensor with fluid filled tube: sensor detected fluid successfully.Autotests for the ac pump cca and multifunction cca protocol passed.A fluid test was also successfully completed.Investigation is in process, a follow-up report will be provided.
 
Event or Problem Description
The customer alleged potential for serious injury, but did not provide additional details for this event.Patient information and outcome are unknown at this time.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.11.Investigation: the the device was checked out by a technician at the customer site.The technician did troubleshooting for alarm 3205- no fault detected in device (rollers spin freely, no obstruction, solid and responsive electrical connections).While troubleshooting the technician noticed the ac pump fluid detector was indicating the presence of air with a fluid filled tube.The tech tested ac fluid sensor with fluid filled tube: sensor detected fluid successfully.Autotests for the ac pump cca and multifunction cca protocol passed.A fluid test was also successfully completed.Further evaluation of this event has determined that the device did not cause or contribute to a death or serious injury, nor is there a likely potential for death or serious injury associated with this event based on additional investigational information.It was confirmed that the customer rationale provided did not allege medical intervention or potential harm to the donor.No further reporting will be provided as this does not represent a reportable event.
 
Event or Problem Description

Brand Name
RIKA
Common Device Name
RIKA PLASMA DONATION SYSTEM
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
MDR Report Key23256164
Report Number1722028-2025-00225
Device Sequence Number10236463
Product Code GKT
UDI-Device Identifier05020583420007
UDI-Public05020583420007
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK231035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date10/09/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown